# SDR SWAA2014051428001

- Difficulty date: May 2, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 42,150 hours, 24,405 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB AT STATION 129.50, 2ND VERTICAL STIFFENER FROM THE FRONT CRACKED.  REPAIRED RIB ASSEMBLY IAW SRM.
